IEEE Transactions on Automatic Control
The problem of robust stability in linear systems with parametric uncertainties is considered. Explicit stability bounds on uncertain parameters are derived and expressed in terms of linear inequalities for continuous systems and inequalities with quadratic terms for discrete-time systems. Cases where system parameters are nonlinear functions of an uncertainty are also examined
Gao, Zhiqiang and Antsaklis, P J., "Explicit Asymmetric Bounds for Robust Stability of Continuous and Discrete-Time-Systems" (1993). Electrical Engineering & Computer Science Faculty Publications. 84.
Gao, Z., & Antsaklis, P. J. (February 01, 1993). Explicit asymmetric bounds for robust stability of continuous and discrete-time systems. IEEE Transactions on Automatic Control, 38, 2, 332-335.
© 1993 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.